# SDR 95ZZZX1818

- Difficulty date: January 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N158YV
- Make and model: Beech 1900C
- Aircraft serial: UC158
- Engine: Pwa PT6A65B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 311211701
- Condition: Fractured
- Location: Gas Generator
- Part time: 147 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE ARE 4 AREAS THAT SUBMITTER IS INVESTIGATING.  A.  A MATERIAL FAILURE OF THE NR 1 BEARING.  B.  ELECTRICAL DISCHARGE DUE TO THE MAGNETISM ON THE STARTER DRIVE GEAR.  C.  PLASTIC BEAD MATERIAL.  D.  THE FIT OF THE NR 1 BEARING ONTO THE REAR STUB SHAFT. FOUND NR 1 BEARING FRACTURED.
